RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2002, том 9, номер 3, страницы 446–454 (Mi jmag307)  

Stabilization of solutions of nonlinear parabolic equations on thin two-layer domains

A. M. Rekalo

Department of Mechanics and Mathematics, V. N. Karazin National University, 4 Svobody Sq., Kharkov, 61077, Ukraine

Аннотация: The paper is concerned with the large time behavior of solutions of the heat equation on a thin two-layer domain. Such systems may arise from modeling thermal emission (as a result of chemical reaction) and heat transfer between two thin films. It is shown that every solution converges as $t\to+\infty$ to a single equilibrium point.

Полный текст: PDF файл (211 kB)
Полный текст: http:/.../abstract.php?uid=m09-0446e

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 27.12.2001
Язык публикации: английский

Образец цитирования: A. M. Rekalo, “Stabilization of solutions of nonlinear parabolic equations on thin two-layer domains”, Матем. физ., анал., геом., 9:3 (2002), 446–454

Цитирование в формате AMSBIB
\RBibitem{Rek02}
\by A.~M.~Rekalo
\paper Stabilization of solutions of nonlinear parabolic equations on thin two-layer domains
\jour Матем. физ., анал., геом.
\yr 2002
\vol 9
\issue 3
\pages 446--454
\mathnet{http://mi.mathnet.ru/jmag307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1949800}
\zmath{https://zbmath.org/?q=an:1064.35080}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag307
  • http://mi.mathnet.ru/rus/jmag/v9/i3/p446

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:65
    Полный текст:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019